# SDR CALA2018060531327

- Difficulty date: May 20, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 65,514 hours, 26,205 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Cracked
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OVERWING SLIDE COVER WAS CRACKED.
